Advanced Search
Article Contents
Article Contents

G-Lévy processes under sublinear expectations

This work was supported by National Key R&D Program of China (Grant No. 2018YFA0703900), National Natural Science Foundation of China (Grant No. 11671231) , Tian Yuan Fund of the National Natural Science Foundation of China (Grant Nos. 11526205 and 11626247) and National Basic Research Program of China (973 Program) (Grant No. 2007CB814900).
Abstract Full Text(HTML) Related Papers Cited by
  • We introduce G-Lévy processes which develop the theory of processes with independent and stationary increments under the framework of sublinear expectations. We then obtain the Lévy–Khintchine formula and the existence for G-Lévy processes. We also introduce G-Poisson processes.

    Mathematics Subject Classification: 60H10; 60J60; 60J65.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1]

    Alvarez, O. and Tourin, A., Viscosity solutions of nonlinear integrodifferential equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1996, 13(3): 293-317.


    Artzner, P., Delbaen, F., Eber, J.-M. and Heath, D., Thinking Coherently, RISK, 1997, 10: 68-71.


    Artzner, P., Delbaen, F., Eber, J.-M. and Heath, D., Coherent measures of risk, Mathematical Finance, 1999, 9(3): 203-228.doi: 10.1111/1467-9965.00068.


    Barles, G. and Imbert, C., Second-order elliptic integro-differential equations: viscosity solutions’ theory revisited, Ann. I. H. Poincaré-AN, 2008, 25: 567-585.

    [5] Bertoin, J., Lévy Processes, Cambridge University Press, 1996.

    Crandall, M., Semidifferentials, quadratic forms and fully nonlinear elliptic equations of second order, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1989, 6(6): 419-435.


    Crandall, M. G., Ishii, H. and Lions, P.-L., User’S guide to viscosity solutions of second order partial differential equations, Bulletin of The American Mathematical Society, 1992, 27(1): 1-67.doi: 10.1090/S0273-0979-1992-00266-5.

    [8] Delbaen, F., Coherent measures of risk on general probability space, In: Advances in Finance and Stochastics, Essays in Honor of Dieter Sondermann (Sandmann, K. and Schonbucher, P.J. eds.), Springer, Berlin, 2002: 1-37.

    Denis, L., Hu, M. and Peng, S., Function spaces and capacity related to a sublinear expectation: application to G-Brownian motion paths, Potential Anal., 2011, 34: 139-161.doi: 10.1007/s11118-010-9185-x.

    [10] Huber, P., Robust Statistics, Wiley, New York, 1981.

    Hu, M. and Peng, S., On representation theorem of G-expectations and paths of G-Brownian motion, Acta Mathematicae Applicatae Sinica, English Series, 2009, 25(3): 539-546.doi: 10.1007/s10255-008-8831-1.


    Jakobsen, E.R. and Karlsen, K.H., A “maximum principle for semicontinuous functions” applicable to integro-partial differential equations, NoDEA Nonlinear Differ. Equ. Appl., 2006, 13: 137-165.doi: 10.1007/s00030-005-0031-6.

    [13] Lévy, P., Théorie de l’Addition des Variables Aléatoires, GauthierVillars, Paris, 1954.

    Peng, S., Filtration consistent nonliear expectations and evaluations of contingent claims, Acta Mathematicae Applicatae Sinica, English Series, 2004, 20(2): 1-24.


    Peng, S., Nonlinear expectations and nonlinear Markov chains, Chin. Ann. Math., 2005, 26B(2): 159-184.

    [16] Peng, S., G-Expectation, G-Brownian motion and related stochastic calculus of Itô’s type, In: Stochastic Analysis and Applications, Able Symposium, Abel Symposia 2, SpringerVerlag, 2007: 541-567.

    Peng, S., Multi-Dimensional G-Brownian motion and related stochastic calculus under G-Expectation, Stochastic Processes and their Applications, 2008, 118: 2223-2253.doi: 10.1016/j.spa.2007.10.015.

    [18] Peng, S., Nonlinear Expectations and Stochastic Calculus under Uncertainty, Springer, 2019.
    [19] Peng, S., A new central limit theorem under sublinear expectations, arXiv: 0803.2656v1, 2008.

    Peng, S., Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations, Science in China Series A: Mathematics, 2009, 52(7): 1391-1411.doi: 10.1007/s11425-009-0121-8.

    [21] Sato, K.-I., Lévy processes and infinitely divisible distributions, Cambridge University, 1999.
  • 加载中

Article Metrics

HTML views(2037) PDF downloads(580) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint